# SDR ASAA2015122214429

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,291 hours, 9,009 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  SATCOM RESTORED NORMAL.
